# SDR CKSA96278

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2646348501
- Condition: Corroded
- Location: Bs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND PRESSURE FLOOR T-CHORD CORRODED THROUGH ABOVE LEFT HAND LONGERON 24 FORWARD OF VERTICAL SUPPORT FITTING STA 902.  REPAIRED ANGLE IAW AIA SKETCH NR AIA/E/2381, AIA EA 96-326 AND AIA 8110-3 DATED 11-15-96. C-4 CHECK WORK CARD NR 3010, NON-ROUTINE TASK CARD NR 87582.
